# SDR C2XA00IA268

- Difficulty date: September 6, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N47722
- Make and model: Emb EMB-120RT
- Aircraft serial: 120166
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING A CHECK INSPECTION, TWO AISLE PATH EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT BULBS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
